# SDR DALA2021012800540

- Difficulty date: January 28, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N335DN
- Make and model: Airbus A321-211
- Aircraft serial: 8036
- Aircraft time: 9,130 hours, 3,943 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Indication
- Location: Aft Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE ECAM WARN 3 TIMES - FLT ATT ADVISED BOTH AFT LAV AND MID LAV WARN - NO VISUAL SIGNS OF SMOKE LOG-PAGE UPDATED AT 28JAN21 0602 UTC 02 CORR BY ZOHNER 00583072 BZN 28JAN21 ATA 2617 RII: N ENTR 00688631 W.  CONTRACT MAINTENANCE EVENT - OCM: 230562.  PERFORMED OP TEST PER A321 TSM 26-17-00-810-823-A - TEST PASSED - NO DEFECTS NOTED.
